Translator Disclaimer
December 2003 Dimension Reduction with Linear Discriminant Functions Based on an Odds Ratio Parameterization
Angelika van der Linde
Author Affiliations +
Internat. Statist. Rev. 71(3): 629-666 (December 2003).

Abstract

The association of two random elements with positive joint probability density function is given by an odds ratio function. The covariance is an adequate description only in the case of two jointly Gaussian variables. The impact of the association structure on the set-up and solution of problems of linear discrimination is investigated, and the results are related to standard techniques of multivariate analysis, particularly to canonical correlation analysis, analysis of contingency tables, discriminant analysis and multidimensional scaling.

Citation

Download Citation

Angelika van der Linde. "Dimension Reduction with Linear Discriminant Functions Based on an Odds Ratio Parameterization." Internat. Statist. Rev. 71 (3) 629 - 666, December 2003.

Information

Published: December 2003
First available in Project Euclid: 21 October 2003

zbMATH: 1114.62339

Rights: Copyright © 2003 International Statistical Institute

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • December 2003
Back to Top